# SDR SIMA20130517010

- Difficulty date: May 17, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 34,480 hours, 31,549 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND THE PROXIMITY LIGHT AT THE SERVICE DOOR WITHOUT ARROWS AND TO HAVE BROKEN WIRES. THE AIRCRAFT WAS REMOVED FROM SERVICE. C/A:  R & R THE PROXIMITY LIGHT AT THE SERVICE DOOR WITHOUT ARROWS IAW AMM 33-50-12. THE ACFT WAS RETURNED TO SERVICE.
